Progress in Mathematics

Modular Curves and Abelian Varieties

Editors: Cremona, J., Lario, J.-C., Quer, J., Ribet, K. (Eds.)

Free Preview

Buy this book

eBook n/a
  • ISBN 978-3-0348-7919-4
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
Hardcover n/a
  • ISBN 978-3-7643-6586-8
  • Free shipping for individuals worldwide
Softcover n/a
  • ISBN 978-3-0348-9621-4
  • Free shipping for individuals worldwide

Buy this book

eBook n/a
  • ISBN 978-3-0348-7919-4
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
Hardcover n/a
  • ISBN 978-3-7643-6586-8
  • Free shipping for individuals worldwide
Softcover n/a
  • ISBN 978-3-0348-9621-4
  • Free shipping for individuals worldwide
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Modular Curves and Abelian Varieties
Editors
  • John Cremona
  • Joan-Carles Lario
  • Jordi Quer
  • Kenneth Ribet
Series Title
Progress in Mathematics
Series Volume
224
Copyright
2004
Publisher
Birkhäuser Basel
Copyright Holder
Birkhäuser Verlag
eBook ISBN
978-3-0348-7919-4
DOI
10.1007/978-3-0348-7919-4
Hardcover ISBN
978-3-7643-6586-8
Softcover ISBN
978-3-0348-9621-4
Series ISSN
0743-1643
Edition Number
1
Number of Pages
VIII, 289
Topics